MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The olympus representative reported on behalf of the customer that the two single use repositionable clips could not be deployed during the diagnostic esophagogastroduodenoscopy (egd) procedure as the clear sheath was broken at the proximal end.The procedure was prolonged by 15 minutes and resulted in more blood loss than necessary as a result of the issue.The procedure was completed with a third clip and the patient was then transferred for observation due to the blood loss.Related patient identifier: (b)(6) single use repositionable clip (hx-202ur / 37k).
 
Event or Problem Description
This supplemental report is being submitted to include additional information received.The following sections have been updated: b2, b5, f6, f10.The patient was transferred to the hospital for observation due to the blood loss and required another procedure to stop the bleeding.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key18213628
Report Number2429304-2023-00363
Device Sequence Number5709514
Product Code PKL
UDI-Device Identifier04953170385940
UDI-Public04953170385940
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
Report Date (Section F) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number37K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2023
Device Age3 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer10/30/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date01/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHEATH
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown